Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experiencing severe headaches, visual disturbances, dizziness. No relief with tylenol, advil. How to cure?

Recently I have been experiencing bad headaches with visual disturbances. However dizziness is new to this equation. After standing I became severely dizzy, felt like I was going to fall, and my vision went completely black. Immidiately following this I had a horrible headache, it felt as if my brain was pressing against my skull . It subsided after about a minute, and left me with a nagging consistant headache, not relieved by tylenol or advil . The dizziness ended at the time the intense headache ended. Any suggestions?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
How old are you? Please check you BP ASAP? Check the BP when you get the headache. Please stop taking the med.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor